# SDR SWAA2020022874893

- Difficulty date: January 28, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 147A0060
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON STRINGER SPLICE CORRODED AT BS. 887, STR. 27L. / R&R SPLICE PER DWG & SRM.
